I have seen this mentioned but can't find the posts. What role if any can this drug play with w/d from opiates? Also, day 10 off norcos for me but I have used ultram to help with wds. I have tapered to 100 mg a day for a few days and today will take my last one. After thinking I found the miracle cure for wds I read up a little more on ultram. Now I'm thinking this could cause wds too. I'm getting off it. If I'm going to end up with wds I'm a least going to do it with something that gives me a buzz and works better for pain! lol! Just kidding but I'm not a former hardcore heroin person...not going to get strung out on something that doesn't even get me high.
Any advice would be great.
I have lexapro from last year but never took much of it.
now, this is just my opinion, and my experience..When i went through w/d's from benzo's c/t..it was terrible..My doctor finally put me on lexapro and it worked a miracle on me for that..Not sure on opiates..I still take it and now it is 2 yrs..I always knew i was depressed but didn't want to admit it..Now i can barely cry ..I use to cry for a sad movie, song, etc ..Now i don't know if it is a good thing to not cry..but for me it is..
as soon as i get off these opiates, i am hoping the lexapro will help!!!
maybe do some research on google..
hope this helps you alittle
Thanks a lot. I researched a little and found that it usually takes it a week or two to kick in. I think I'll just see how it goes. I have a friend who swears by it for depression. I think that at this point I might be in "addict thinking" mode and now that I'm out of ultram and not getting anymore by choice, My brain thinks I need to be taking "something".
I have a bad toothache but am going to take some aleve for that.
I wouldn't be surprised if my body started hurting just to get some drugs. I have even thought about refilling the norcos. I just breathe, think it through, realize that it only gives me a few minutes of eupohoria for a short time and then its back to just trying to function with enough of it in my system.
Have a great day. I've gotta go get pics of my 12th grader before he leaves for his senior prom. Whew, thought I'd never get that kid through school! Thats 2 down and 1 to go (8th grader graduates in a couple of weeks).
Blessings to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.